# SDR ABXA9701795

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591214159
- Condition: Cracked
- Location: Vert Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND L-ANGLE WHERE THE VERTICAL STAB JOINS THE FUSELAGE, LEFT SIDE HAS A 3 INCH CRACK IN THE RADIUS.  REPAIRED ANGLE IAW DC9 SRM 53-05.
